Jerrold Grossman
Jerrold Grossman
Verified email at oakland.edu - Homepage
Title
Cited by
Cited by
Year
Discrete mathematics and its applications: with combinatorics and graph theory
KH Rosen, K Krithivasan
Tata McGraw-Hill Education, 2012
27592012
On a portion of the well-known collaboration graph
JW Grossman, PDF Ion
Congressus Numerantium, 129-132, 1995
2031995
The evolution of the mathematical research collaboration graph
JW Grossman
Congressus Numerantium, 201-212, 2002
1772002
Famous trails to paul erdős
R De Castro, JW Grossman
The Mathematical Intelligencer 21 (3), 51-53, 1999
1361999
Erdos Number Project
JW Grossman
Jerrold W. Grossman., 2002
1012002
On weakly connected domination in graphs
JE Dunbar, JW Grossman, JH Hattingh, ST Hedetniemi, AA McRae
Discrete Mathematics 167, 261-269, 1997
781997
Fractional arboricity, strength, and principal partitions in graphs and matroids
PA Catlin, JW Grossman, AM Hobbs, HJ Lai
Discrete Applied Mathematics 40 (3), 285-302, 1992
781992
Generalized matrix tree theorem for mixed graphs
RB Bapat, JW Grossman, DM Kulkarni
Linear and Multilinear Algebra 46 (4), 299-312, 1999
731999
Patterns of collaboration in mathematical research
JW Grossman
SIAM News 35 (9), 8-9, 2002
702002
Algebraic graph theory without orientation
JW Grossman, DM Kulkarni, IE Schochetman
Linear Algebra and its Applications 212, 289-307, 1994
581994
Alternating cycles in edge-partitioned graphs
JW Grossman, R Häggkvist
Journal of Combinatorial Theory, Series B 34 (1), 77-81, 1983
561983
On the minors of an incidence matrix and its Smith normal form
JW Grossman, DM Kulkarni, IE Schochetman
Linear Algebra and its Applications 218, 213-224, 1995
551995
Famous Trails to Paul Erdős
R Castro, JW Grossman
The Mathematical Intelligencer 3 (21), 51-53, 1999
391999
Generalized ramsey theory for graphs, x: double stars
JW Grossman, F Harary, M Klawe
Discrete Mathematics 28 (3), 247-254, 1979
391979
Time-stamped graphs and their associated influence digraphs
E Cheng, JW Grossman, MJ Lipman
Discrete Applied Mathematics 128 (2-3), 317-335, 2003
292003
A homotopy theory of pro-spaces
JW Grossman
Transactions of the American Mathematical Society 201, 161-176, 1975
281975
Patterns of research in mathematics
JW Grossman
Notices of the AMS 52 (1), 35-41, 2005
232005
Edge version of the matrix tree theorem for trees
RB Bapat, JW Grossman, DM Kulkarni
Linear and Multilinear Algebra 47 (3), 217-229, 2000
222000
Distance formula and shortest paths for the (n, k)-star graphs
E Cheng, JW Grossman, L Lipták, K Qiu, Z Shen
Information Sciences 180 (9), 1671-1680, 2010
192010
Homotopy groups of pro-spaces
JW Grossman
Illinois Journal of Mathematics 20 (4), 622-625, 1976
191976
The system can't perform the operation now. Try again later.
Articles 1–20